Volume No. :   9

Issue No. :  1

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

On magnetohydrodynamic Stern’s thermohaline convection



Address:   M. B. Banerjee1, H. S. Jamwal2
1Former Professor of Mathematics, Himachal Pradesh University, Shimla-171005, INDIA
2Principal, NSCBM Govt. College, Hamirpur-177005, Himachal Pradesh, INDIA
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00006.7

ABSTRACT:
In this paper, the magnetohydrodynamic Stern’s thermohaline convection is studied. We mathematically investigate the appropriate conditions at which the magnetohydrodynamic thermohaline convection motions manifest themselves and derive sufficient conditions for the validity of ‘principle of exchange of stabilities’ for the case of dynamically free boundaries.
KEYWORDS:
Convection, magnetohydrodynamic, thermohaline, principle of exchange of stability.
Cite:
M. B. Banerjee, H. S. Jamwal. On magnetohydrodynamic Stern’s thermohaline convection. Research J. Science and Tech. 2017; 9(1):35-40.
[View HTML]      [View PDF]



Visitor's No. :   119339